Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 2, NWS Albany, NY

May 8, 2024Berkshire County, Massachusetts

NWS Albany, NY issued this severe thunderstorm warning at May 8, 2024, 3:04 PM EDT for Berkshire County, Massachusetts. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 8, 2024, 3:04 PM EDT (19:04 UTC)
Expired
May 8, 2024, 3:30 PM EDT
In force
26 min
Issued by
NWS Albany, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Berkshire County, MA

The radar

The Albany radar (KENX), 76 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.1 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2024-05-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2024-05-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
746 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

723 
WUUS51 KALY 081904
SVRALY
MAC003-081930-
/O.NEW.KALY.SV.W.0002.240508T1904Z-240508T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
304 PM EDT Wed May 8 2024

The National Weather Service in Albany has issued a

* Severe Thunderstorm Warning for...
  Southwestern Berkshire County in western Massachusetts...

* Until 330 PM EDT.

* At 304 PM EDT, a severe thunderstorm was located over Great
  Barrington, moving east at 55 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Great Barrington, Sheffield, Housatonic, Alford, Risingdale,
  Hartsville, Egremont Plain, Newsboy Statue, Van Deusenville,
  Brookside, Belcher Square, Berkshire Heights, North Egremont, and
  South Egremont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany

LAT...LON 4207 7325 4208 7349 4215 7349 4224 7345
      4226 7325
TIME...MOT...LOC 1904Z 269DEG 48KT 4217 7335 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

NAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 1:48 PM EDT, 1 hour 16 minutes earlier.

Area forecast discussion, May 8, 1:48 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
148 PM EDT Wed May 8 2024

.SYNOPSIS...
A warm front will bring some showers and isolated to scattered
thunderstorms this morning. A prefrontal disturbance and a cold
front will bring additional showers and thunderstorms in the
afternoon and early evening with a few on the stronger side.
Seasonable temperatures return on Thursday, as clouds increase
and rain moves back in from the south in the afternoon ahead of
a warm front and a low pressure system in the Ohio Valley with
unsettled weather and cooler temps continuing into Friday.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
.Update...As of 1:00 PM EDT...Warm front continues to slowly
lift north across our region. Portions of southern VT remain in
the 50s, although temperatures across the rest of the region
have reached at least the 60s to 70s, with some near-80 degree
readings in the Mid Hudson Valley. Clouds lingered a little
longer than expected this morning, but now starting to see more
breaks of sun across the region, and this has resulted in a
couple of thunderstorms developing across Herkimer County.

Pre-frontal trough and associated dew point boundary are
currently approaching our western CWA border, and may help to
ignite a couple of showers/thunderstorms over the next few
hours. SPC mesoanalysis shows up to around 1000 J/kg of SBCAPE
south and west of Albany, with 50-60 kt of deep-layer shear.
Convection has struggled to initiate so far this morning, but
if any storms do develop over the next few hours then they could
be on the stronger side with some gusty winds and or small
hail. Best chance remains for areas south of I-90 in NY and
western CT and MA. The thunderstorms across Herkimer County may
briefly have some small hail, but should weaken as they tracks
eastwards into a more stable airmass. Will also mention that
winds could become gusty this afternoon behind the pre-frontal
trough, with some gusts of 30-40 mph already seen across central
and western NY. Highs today will be mainly in the 60s to 70s,
with some 80s in the Mid Hudson Valley. Please see previous
discussion below for more details...

.Previous...As the pre-frontal trough tracks through, low-level
convergence along the wind shift boundary will provide enough
forcing for ascent to spark a few showers and thunderstorms.
With the best forcing to our north with an approaching
shortwave, showers and thunderstorms will be isolated to
scattered in nature. However, SPC mesoanalysis and CAMs suggest
that there will be an overlap of SBCAPE of over 1000 J/kg as
mid-level lapse rates steepen to over 7C/km and deep-layer shear
of 50-60 kt. This will allow for a couple storms to be strong
to severe, with the greatest threats being damaging wind gusts
and hail. Greatest threat area will be for areas along and south
of the warm front, which includes the eastern Catskills, Mid
Hudson Valley, and western CT and MA. Timing of any strong to
severe storms looks to be from around noon through 4 pm. Behind
the pre-frontal trough, drier air is advected into the region,
which when combined with the loss of daytime heating should
allow for instability to decrease and limit the overall severe
threat. Another round of showers and a few thunderstorms is
expected late this afternoon and evening across the Adirondacks
and Mohawk Valley, but waning instability here should limit the
severe threat.

Temps should rise above normal in the warm sector and due to
some downsloping off the Helderbergs/southern Dacks/eastern
Catskills we could see max temps spike with the southwest/west
flow with the prefrontal trough. Max temps were raised in the
the mid 70s to around 80F in the valleys with 60s to lower 70s
over the higher terrain. The lower 80s will be near KPOU.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
Tonight...The main cold front approaches from the west late in
the afternoon into the early evening. Additional scattered
showers or isolated to scattered thunderstorms will form with
less instability. These storms are not expected to be severe.
The best chance of showers activity will be from the Capital
Region north and west. Cold advection will occur in the wake of
the front with lows in the 40s, except lower 50s from the
Capital District south and east. We did not add any patchy fog
yet due to partly to mostly cloudy conditions and a west to
northwest breeze overnight.

Thursday...the mid level flow becomes zonal over the Northeast
in the wake of the first system. A brief break in the pcpn
action is possible in the morning, but then the old cold front
begins to lift northward again ahead of the next wave ejecting
from the Midwest into the Ohio Valley. The isentropic lift
increases again for a period of showers/rain initially south of
I-90 in the late morning/early pm but then expanding northward.
This is all occurring ahead of a positively tilted mid and
upper level trough over southeast Canada, the Great Lakes Region
and Midwest. Temps will not be able to recover from normal
seasonal readings due to thickening and lowering clouds. Highs
will be in the mid and upper 60s in the lower elevations with
50s to lower 60s over the hills and mtns.

Thursday Night through Friday night...A sfc cyclone slides east
from the Mid Atlantic Region/NJ Coast Thu night with scattered
showers persisting due to the upper level low nearby. In the
dank air mass lows will be in the 40s with some upper 30s over
the southern Greens/southern Dacks.

Yet another short-wave impulse rotating around the broader mid
and upper level trough is expected to bring another period of
rainfall on Friday. The differential cyclonic vorticity
advection will help focus the rain during the day and it will
taper in the evening. The coolest day of the week is expected
with cloudy skies and a stratiform cooled atmosphere with highs
a good 10 degrees below normal with mid 40s and mid/upper 50s
over eastern NY and western New England. The rainfall may cause
some ponding of water in a few spots. As the column cools
overnight a chilly rain will taper. A few wet snow flakes may
occur over the southern Greens. Lows will be in the mid 30s to
mid 40s.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
Unsettled conditions with below normal temperatures looks to
dominate much of the long term period, as upper level troughing
persists across the Great Lakes/northeast region. Upper level
disturbances passing through this trough will bring enhanced chances
for showers, which currently looks best on Sunday, however
isolated/scattered showers will be possible Saturday as well.

The upper level trough will gradually shift east of the region early
next week, however an upper level disturbance and associated frontal
system looks to track across the region late Monday or early Tuesday
with additional rain showers possible.

High temperatures will only reach the mid 50s to lower 60s Saturday-
Sunday, although could be even cooler if widespread showers occur.
Overnight lows mainly in the 40s, with some 30s possible across
higher elevations. Gradual warming Monday-Tuesday, with highs
reaching the 60s for many areas Monday, and mid 60s to lower 70s
Tuesday. Overnight lows in the 40s for Monday and Tuesday morning,
although some 30s will be possible across the southern Adirondacks.

&&

.AVIATION /18Z WEDNESDAY THROUGH MONDAY/...
Through 18z Thursday...Low level stratus clouds have been
stubborn to scour out today, with BKN-OVC cigs finally becoming
SCT in the past hour at KALB/KGFL/KPSF. So VFR conditions
should generally prevail for the rest of the afternoon. A cold
front will move across the region later this afternoon. Widely
scattered SHRA/TSRA will continue to develop ahead of the front
this afternoon. At this time, radar indicating main area for
development has been just north/west of KGFL, so will mention a
TEMPO for MVFR conditions there. Activity looks to be more
sparse at KALB/KPSF, so will mention VCSH for now and monitor
trends for possible additional convection. Any SHRA/TSRA should
remain north of KPOU.

The threat for any SHRA/TSRA should end by early this evening,
with dry conditions then expected. Within the developing cold
advection regime overnight, an increase in low level stratus
clouds may occur. Confidence in coverage/heights is low at this
time, with mainly MVFR cigs anticipated. Cig heights should
increase to VFR levels Thursday morning, but with BKN-OVC cigs
still expected.

Winds will become westerly between 18z-19z and increase to
around 10-15 kt with gusts around 20-25 kt developing. Winds
could also be stronger associated with any TSRA. Winds will
become northwest this evening around 6-12 kt, then northerly by
early Thursday morning.

Outlook...

Thursday Night: High Operational Impact. Likely SHRA.
Friday: High Operational Impact. Likely SHRA...RA.
Friday Night: Moderate Operational Impact. Chance of SHRA.
Saturday: Moderate Operational Impact. Chance of SHRA.
Saturday Night: Moderate Operational Impact. Chance of SHRA.
Sunday: High Operational Impact. Likely SHRA.
Sunday Night: Low Operational Impact. Slight Chance of SHRA.
Monday: Moderate Operational Impact. Chance of SHRA.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...Wasula
NEAR TERM...Main/Wasula
SHORT TERM...Wasula
LONG TERM...KL
AVIATION...JPV
Hazardous weather outlook, May 8, 4:14 AM EDT, 10 hours 50 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
414 AM EDT Wed May 8 2024

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-091100-
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Northern Washington-Schoharie-Western Schenectady-
Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany-
Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene-
Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren-
Southern Washington-Bennington-Western Windham-Eastern Windham-
414 AM EDT Wed May 8 2024

This Hazardous Weather Outlook is for northwestern Connecticut,
western Massachusetts, east central New York, eastern New York and
southern Vermont.

.DAY ONE...Today and tonight.

A Marginal Risk for severe thunderstorms continues late this morning
through the afternoon across eastern New York and western New
England. A few thunderstorms may be capable of producing damaging
wind gusts and one inch diameter hail.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Special weather statement, May 8, 12:52 PM EDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Albany NY
1252 PM EDT Wed May 8 2024

NYZ032-033-081730-
Northern Herkimer NY-Hamilton NY-
1252 PM EDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL HAMILTON AND
NORTHEASTERN HERKIMER COUNTIES THROUGH 130 PM EDT...

At 1252 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Limekiln Lake Campground, or 13 miles southeast of Old
Forge, moving east at 50 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indian Lake, Speculator, Lewey Lake Campground, Caswell Lake, Sled
Harbor, Sabael, Perkins Clearing, West Canada Lakes, and Herkimer
Landing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4380 7422 4371 7421 4350 7418 4349 7487
      4366 7488
TIME...MOT...LOC 1652Z 265DEG 41KT 4359 7477

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JPV
Special weather statement, May 8, 1:07 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service Albany NY
107 PM EDT Wed May 8 2024

NYZ033-041-042-081745-
Hamilton NY-Northern Warren NY-Northern Saratoga NY-
107 PM EDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN HAMILTON...WEST CENTRAL
WARREN AND NORTHWESTERN SARATOGA COUNTIES THROUGH 145 PM EDT...

At 106 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Lake Pleasant, or 18 miles southwest of
Speculator, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Speculator, Lake Pleasant, Wells, Sacandaga Campground, Moffitt Beach
Campground, Harrisburg, Garnet Lake, Gilmantown, Girards Sugarbush,
Rudeston, Clockmill Corners, Blackbridge, Knowelhurst, Bakertown,
Whitehouse, Mountain Home, Piseco, Griffin, Hoffmeister, and Higgins
Bay.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 4334 7476 4346 7477 4361 7397 4334 7392
TIME...MOT...LOC 1706Z 265DEG 49KT 4340 7463

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JPV
Special weather statement, May 8, 1:44 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Albany NY
144 PM EDT Wed May 8 2024

NYZ033-042-081830-
Hamilton NY-Northern Warren NY-
144 PM EDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL HAMILTON AND
CENTRAL WARREN COUNTIES THROUGH 230 PM EDT...

At 143 PM EDT, Doppler radar was tracking a strong thunderstorm 11
miles east of Speculator, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Warrensburg, Johnsburg, Bolton Landing, Bolton, Thurman, Shelving
Rock, Thurman Station, Cleverdale, Big Hollow, Sodom, Girards
Sugarbush, Edwards Hill, Wevertown, Athol, Brayton, Riverbank,
Rockhurst, North Bolton, Darrowsville, and Garnet Lake.

This includes Interstate 87 between exits 23 and 24.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4366 7351 4357 7359 4356 7361 4354 7361
      4350 7363 4347 7362 4343 7363 4343 7368
      4344 7372 4343 7375 4345 7427 4363 7427
TIME...MOT...LOC 1743Z 269DEG 35KT 4355 7417

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NAS
Special weather statement, May 8, 2:29 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Albany NY
229 PM EDT Wed May 8 2024

MAZ001-025-081900-
Northern Berkshire MA-Southern Berkshire MA-
229 PM EDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL BERKSHIRE COUNTY
THROUGH 300 PM EDT...

At 229 PM EDT, Doppler radar was tracking a strong thunderstorm near
Lee, or 7 miles southeast of Pittsfield, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Pittsfield, Lee, Lenox, Becket, Hinsdale, Peru, Washington, Lenox
Station, Leisure Lee, Bonny Rigg Corners, Eastover, New Lenox, Becket
Center, Lenox Dale, East Lee, West Becket, The Center At Lenox, Lenox
House Country Shops, and South Lee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4238 7301 4239 7306 4238 7307 4233 7306
      4231 7303 4231 7300 4225 7300 4226 7328
      4244 7328 4245 7299
TIME...MOT...LOC 1829Z 269DEG 49KT 4236 7318

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

NAS
Special weather statement, May 8, 2:36 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
236 PM EDT Wed May 8 2024

MAZ025-081900-
Southern Berkshire MA-
236 PM EDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN BERKSHIRE COUNTY
THROUGH 300 PM EDT...

At 236 PM EDT, Doppler radar was tracking a strong thunderstorm near
Otis, or 8 miles east of Great Barrington, moving east at 55 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Otis, Sandisfield, New Marlborough, Monterey, Tyringham, Otis Wood
Lanes, Hartsville, New Boston, Algerie Four Corners, Bonny Rigg
Corners, North Otis, Montville, Hephzibah Heights, Becket Center,
Southfield, West New Boston, West Becket, East Otis, Cold Spring, and
West Otis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4224 7301 4215 7303 4215 7307 4213 7307
      4212 7306 4211 7307 4209 7307 4210 7330
      4228 7331 4230 7300 4225 7300
TIME...MOT...LOC 1836Z 269DEG 49KT 4220 7320

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

NAS
Special weather statement, May 8, 3:02 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Albany NY
302 PM EDT Wed May 8 2024

NYZ043-084-VTZ013-081930-
Northern Washington NY-Southern Washington NY-Bennington VT-
302 PM EDT Wed May 8 2024

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL WASHINGTON AND
NORTHERN BENNINGTON COUNTIES THROUGH 330 PM EDT...

At 302 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pawlet, or 11 miles northeast of Salem, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Dorset, Porter, Rupert, Peru, North Rupert, Slateville, Braymer
School, East Rupert, North Dorset, Chamberlin Mills, East Hebron,
South Granville, Tiplady, West Pawlet, Freedleyville, West Rupert,
Landgrove Town Center, North Hebron, East Dorset, and North
Landgrove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4326 7285 4323 7285 4323 7334 4337 7332
      4338 7325 4332 7325 4331 7324 4330 7299
      4329 7299 4329 7298 4330 7297 4330 7282
      4326 7282
TIME...MOT...LOC 1902Z 265DEG 28KT 4332 7323

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

JPV

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 8, 2:29 PM EDTSpecial Weather StatementALYBerkshire31 min
May 8, 2:36 PM EDTSpecial Weather StatementALYBerkshire24 min
May 8, 2:56 PM EDTSevere Thunderstorm WarningALYBerkshire34 min
May 8, 3:29 PM EDTSpecial Weather StatementALYBerkshire31 min
May 8, 3:31 PM EDTAreal Flood AdvisoryALYBerkshire46 min
May 8, 3:56 PM EDTSpecial Weather StatementALYBerkshire34 min
May 8, 4:33 PM EDTSpecial Weather StatementALYBerkshire12 min

Nearby

Severe Thunderstorm Warnings in Massachusetts, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.